# SDR SWIA200413784

- Difficulty date: September 6, 2004
- Submitted: September 10, 2004
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 25,691 hours, 36,884 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Rt Mlg Strut
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELEC AND DOOR LIGHT ON MAP ILLUMINATED, STICK SHAKER OPERATED CONTINUOUSLY, SMOKE ALARM IN LAVATORY.  REPLACED RIGHT MLG SHOCK ABSORBER PROXIMITY SENSOR AND HARNESS IAW EMB 120 MM 32-01-01.  OPERATIONAL CHECK GOOD.
